Texas, 2011

Tornadoes and Hail in Texas, April 26 to 27, 2011

April 26 to 27, 2011 · NWS SHV · 20 events in 10 counties and zones

evening and overnight hours of April 26th across the Four State Region. An area of low pressure moved from the Texas Hill Country into Northeast Texas during the afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$330,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A very volatile atmosphere developed during the late afternoon...evening and overnight hours of April 26th across the Four State Region. An area of low pressure moved from the Texas Hill Country into Northeast Texas during the afternoon. Meanwhile, a warm front had moved northward from central Louisiana and was oriented west to east near the Arkansas/Louisiana state line. A dry line had moved just east of the I-35 corridor of North Central Texas and a strong cold front trailed the dry line. Very strong speed and directional shear was noted in the low and mid levels of the atmosphere such that supercells developed. Many of these produced tornadoes across the region. Other storms produced strong straight line wind gusts with bowing segments and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 26, 1:56 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 26, 1:56 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011

.DISCUSSION...

PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.

ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.

&&

.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF  PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  79  53  79  53 /  60  30  10   0   0
MLU  70  81  52  75  50 /  60  40  10   0   0
DEQ  56  70  43  76  46 /  80  50  10   0   0
TXK  66  74  49  77  52 /  80  40  10   0   0
ELD  66  75  47  77  48 /  80  50  10   0   0
TYR  65  75  52  78  54 /  60  10  10   0   0
GGG  67  79  51  78  52 /  60  20  10   0   0
LFK  69  82  53  82  51 /  40  10  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

14/05
Hazardous weather outlook, Apr 26, 11:00 AM CST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 26, 11:01 AM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TORNADO          2 N JENA                31.72N 92.13W
04/26/2011                   LA SALLE           LA   EMERGENCY MNGR

            DAMAGE REPORTS FROM EMERGENCY MANAGER OF TREES AND
            POWERLINES DOWN IN SUMMERVILLE APPEARS TO BE TORNADO
            DAMAGE.

&&

20
Local storm report, Apr 26, 3:12 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
412 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             BLUFF CITY              33.72N 93.13W
04/26/2011  E1.75 INCH       NEVADA             AR   EMERGENCY MNGR

            GOLF BALL SIZE HAIL IN BLUFF CITY.

&&

15

The radar

The Shreveport radar (KSHV), 150 km away, was scanning. The volume nearest the first event began at 21:53 UTC.

Open the radar archive at this moment

Event by event

10 tornado, 5 hail, 3 thunderstorm wind, 2 funnel cloud. Local standard time, as filed.

Hail, Cherokee

When
April 26, 3:55 PM CST
Where
Cherokee County, 3.13 mi NE of Maydelle
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
31.830, -95.260

Hail fell just south of Jacksonville, Texas on FM 2138.

Hail, Cherokee

When
April 26, 4:05 PM CST
Where
Cherokee County, 1.38 mi N of Gallatin
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
31.900, -95.150

Thunderstorm Wind, Cherokee

When
April 26, 4:34 PM CST
Where
Cherokee County, 0.69 mi N of Cuney
Measured
53 kt (61 mph) estimated gust
Reported by
Public
Coordinates
32.040, -95.420

Trees were downed along Hwy. 69 near the Cuney community.

Tornado, Smith

When
April 26, 5:04 PM CST to 5:20 PM CST
Where
Smith County, 2.05 mi WNW of Carroll to 2.84 mi E of Garden Vly
Rating
EF0
Path length
6.39 mi
Path width
60 yd
Reported by
NWS Storm Survey
Coordinates
32.486, -95.584

Multiple trees were snapped along a near 7 mile track in the Northwest sections of Smith County. A tornado moved into Smith County from Van Zandt County 1 mile south of Interstate 20. The tornado continued northeast crossing Interstate 20 about 2 miles east of the Van Zandt/Smith County line, then continued northeast ending 4 miles northwest of Lindale on FM 16. Winds are estimated at 75-85 mph.

Funnel Cloud, Smith

When
April 26, 5:25 PM CST
Where
Smith County, 0.9 mi SW of Lindale
Reported by
Law Enforcement
Coordinates
32.510, -95.410

A funnel cloud was observed by Tyler DPS on the south side of the Lindale city limits just south of I-20 near CR 420.

Hail, Smith

When
April 26, 5:28 PM CST
Where
Smith County, 3.56 mi W of Lindale
Measured
3.25 in hail
Reported by
NWS Employee
Coordinates
32.510, -95.460

Hail was reported by the National Weather Service in Fort Worth, Texas.

Tornado, Rusk

When
April 26, 5:35 PM CST to 5:48 PM CST
Where
Rusk County, 1.15 mi SSW of Stewart to 3.38 mi ESE of Flanagan
Rating
EF1
Path length
10.88 mi
Path width
100 yd
Continued into
Panola, Tx (SHV)
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
32.285, -94.658

A few trees were snapped at their base and had large limbs broken off with the initial touchdown along FM 2138. The tornado continued northeast causing various tree damage along and intersecting path across FM 2142 and FM 1716. It continued along a northeast path where it destroyed a storage outbuilding and uprooted several trees at FM 2187 and Hwy. 149. The tornado continued northeast where it uprooted several trees and ripped off the tops of several more along FM 2216 and FM 2221. The tornado then briefly crossed into Panola County. Maximum winds were estimated at 86-95 mph.

Tornado, Panola

When
April 26, 5:48 PM CST to 5:52 PM CST
Where
Panola County, 4.35 mi NNE of Tatum to 6.01 mi NNE of Tatum
Rating
EF1
Path length
2.01 mi
Path width
100 yd
Continued into
Harrison, Tx (SHV)
Reported by
NWS Storm Survey
Coordinates
32.359, -94.494

This tornado was a continuation of the tornado which moved through northeastern Rusk County and then moved into extreme northwest Panola County. This tornado snapped several trees while in Panola County before crossing Hwy. 43 into extreme southern Harrison County. Winds were estimated at 86-95 mph.

Tornado, Harrison

When
April 26, 5:52 PM CST to 5:54 PM CST
Where
Harrison County, 2.14 mi SSE of Cave Spgs to 2.33 mi SE of Cave Spgs
Rating
EF1
Path length
0.97 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
32.373, -94.463

This tornado was a continuation of the tornado that moved out of extreme northwestern Panola County and into extreme southern Harrison County. This tornado continued to snap several trees before lifting as it crossed Hwy. 43. Winds were estimated at 86-95 mph.

Tornado, Wood

When
April 26, 6:00 PM CST to 6:05 PM CST
Where
Wood County, 1.29 mi E of Debbie to 1.16 mi W of Fauke
Rating
EF0
Path length
3.38 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
32.630, -95.348

Multiple trees were snapped along a 3 mile track just north of Hwy. 80 in Wood County. The tornado touched down 7 miles west of Hawkins and continued east northeast ending on Cr. 3840. Winds were estimated at 75-85 mph.

Tornado, Harrison

When
April 26, 6:04 PM CST to 6:14 PM CST
Where
Harrison County, 2.55 mi NNW of Gill to 2.34 mi W of Crossroads
Rating
EF2
Path length
5.18 mi
Path width
400 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
32.431, -94.353

A few trees were snapped at their base and had large limbs broken off with the initial touchdown along FM 2625 just west of Highway 59. The tornado continued northeast paralleling FM 2625 causing sporadic tree damage until it reached the intersection of FM 2625 and Taylor Road. The tornado strengthened rapidly in a short timeframe causing EF2 damage to two residential homes and EF1 damage to a third. One house completely lost its roof while another had an entire room destroyed. The third home had its metal roof peeled off while sustaining partial wall failure. Numerous trees in the vicinity of the homes were completely toppled or had their tops sheared off. The tornado continued to the northeast where it intersected Blocker Road near FM 2625 causing various amounts of tree damage to several trees there. The tornado continued to the northeast dissipating over a logging road a mile to the east of Blocker Road. Maximum winds were estimated at 120-125 mph.

Tornado, Harrison

When
April 26, 6:24 PM CST to 6:34 PM CST
Where
Harrison County, 3.59 mi WSW of Jonesville to 2.38 mi NE of Jonesville
Rating
EF0
Path length
5.96 mi
Path width
70 yd
Reported by
NWS Storm Survey
Coordinates
32.496, -94.154

A few trees were snapped with the initial touchdown just north and along Interstate 20 near the Highway 80 exit just west of Waskom. The tornado continued northeast causing sporadic tree damage along Bellview Road. The tornado then continued northeast where it toppled several large trees and knocked down large limbs along Concord Road between FM 134 and Owen George Road. The tornado continued northeast where it took the tops off of a few trees along Owen George Road. The tornado continued northeast knocking over a few trees along FM 9 where it finally dissipated. Maximum winds were estimated at 70-75 mph.

Tornado, Panola

When
April 26, 6:46 PM CST to 6:48 PM CST
Where
Panola County, 4.41 mi ESE of Deadwood to 5.33 mi ESE of Deadwood
Rating
EF2
Path length
1.45 mi
Path width
850 yd
Continued into
De Soto, La (SHV)
Reported by
NWS Storm Survey
Coordinates
32.099, -94.064

The National Weather Service conducted a storm survey in Panola County Texas, and determined that a tornado first touched down in eastern Panola County near FM 3359 and then moved northeast into Desoto Parish, Louisiana. Several trees were uprooted and/or snapped just before crossing into Desoto Parish. Winds were estimated at 110 - 115 mph.

Tornado, Smith

When
April 26, 6:49 PM CST to 6:54 PM CST
Where
Smith County, 2.14 mi NW of Tyler to 0.21 mi SE of Bostick
Rating
EF0
Path length
3.18 mi
Path width
60 yd
Reported by
NWS Storm Survey
Coordinates
32.375, -95.322

Multiple trees were snapped and uprooted along a nearly three mile track just inside Northwest Loop 323 and north of Martin Luther King Blvd. The tornado first touched down on Cecil Street and traveled east ending near the intersection of North Northeast Loop 323 and CR. 376. Winds were estimated at 75-85 mph.

Tornado, Smith

When
April 26, 6:49 PM CST to 6:54 PM CST
Where
Smith County, 2.14 mi NW of Tyler to 0.21 mi SE of Bostick
Rating
EF0
Path length
3.18 mi
Path width
60 yd
Reported by
NWS Storm Survey
Coordinates
32.375, -95.322

Multiple trees were snapped and uprooted along a 3 mile track just inside Northwest Loop 323 and north of Martin Luther King Blvd. A tornado touched down 2 miles northwest of downtown Tyler on Cecil Street and traveled east ending near the intersection of North Northeast Loop 323 and CR 376. Winds are estimated at 75-85 mph.

Funnel Cloud, Smith

When
April 26, 6:50 PM CST
Where
Smith County, 0.9 mi SW of Elkton
Reported by
Trained Spotter
Coordinates
32.310, -95.280

A funnel cloud was observed from the University of Tyler Campus facing east.

Hail, Gregg

When
April 26, 7:51 PM CST
Where
Gregg County, 1.81 mi NE of Greggton
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
32.520, -94.760

Thunderstorm Wind, Angelina

When
April 26, 11:13 PM CST
Where
Angelina County, 1.82 mi SW of Dunagan Station
Measured
54 kt (62 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
31.330, -94.800

A tree was downed on a home on Mount Carmel Road off of Hwy. 94 west. There were no reports of injuries.

Thunderstorm Wind, Sabine

When
April 26, 11:25 PM CST
Where
Sabine County, Geneva
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.470, -93.930

Numerous trees were downed along Hwy. 21 near Hwy. 103 as well as FM. 330 and FM. 1751.

Hail, Morris

When
April 27, 4:00 AM CST
Where
Morris County, 2.22 mi NE of Dangerfield
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.050, -94.700

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyThe tornado archive for Texas, 2011Warnings in Texas, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 291057, 291058, 291063, 293861, 291065, 291072, 291089, 291096, 291100, 291075, 291125, 293830, 291143, 291161, 293862, 291127, 291307, 291593, 291611, 291665.